Publication
Title
Monetary policy in the new-Keynesian model: an application to the euro-area
Author
Language
English
Source (journal)
Journal of policy modeling. - New York, N.Y.
Publication
New York, N.Y. : 2007
ISSN
0161-8938
Volume/pages
29(2007), p. 879-902
ISI
000252044500006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.07.2017
To cite this reference